MathSciNet Relay Station
MathSciNet bibliographic data
MR11006 (6,102f) 52.0X
Zariski, Oscar Reduction of the singularities of algebraic three dimensional varieties. Ann. of Math. (2) 45, (1944). 472–542.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement